# SDR F3LA2024042100055

- Difficulty date: April 20, 2024
- Submitted: April 21, 2024
- Operation: Air carrier
- Aircraft: N330FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08219
- Aircraft time: 19,631 hours, 8,822 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED DUE TO  FUEL SMELL IN FLIGHT ON DESCENT BELOW 10,000FT. ODOR OCCURRED AGAIN DURING TAXI IN.  PERFORMED LEVEL A DECONTAMINATION OF THE ECS REF. TSM 05-50-00-810-831-A. NO ODORS OR SMELLS NOTICED AT THIS TIME. A/C OK FOR CONTINUED SERVICE.
